Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Medical abortion, reddish discharge, fetal parts still remain. Prescribed zytotec medication. Safe to take?

hello, i am 36 years.. got aborted pregnancy for 26-30 days by surgery.. but as suggested by the doctor after 15 days again i did since some particulars were still not fully evacuated... little reddish discharge i noticed and again i consulted with doctor who told still little parts are present, suggested medicine ZYTOTEC 200 (10 tabs).... please sugest
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2012
hi, welcome to HCM I am Dr Das
from your history it is evident that you have incomplete abortion. the retained tissues causes bleeding. so, these are to be again evacuated.,
in my opinion, go for a surgical removal of the material by doing dnc .
and one more thing send the material for histopathology examination and do a beta hog level estimation of blood.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor